# SDR HNAA2011080500229

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,247 hours, 74,224 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 314353AND314354
- Part serial: 1833AND4272
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

NR 3 AND NR 4 MAIN WHEEL ASSY OVERHEATED.  CAUGHT ON FIRE.  R & R NR 3 AND NR 4 MAIN WHEEL ASSY IAW 32-10-03I.
